DEJOVU

Discussion in 'Spirituality/Worship' started by caffey, Oct 20, 2006.

  1. caffey

    caffey New Member

    Hi De. I can't remember if I told you or not. The other day I started having decreased air entry in the base of my right lung making short of breath when I am talking or walking. So today I went again to the doc. He had a hairy fit and told me he was going to kick my butt for not coming in when I was sick. He said my color was awful and I looked so drained. Bottom line he sent me for a chest xray and put me on a new high tech antibiotic and now he thinks I have pneumonis. This is getting tiresome. It has been like what 6 weeks now. And they say Kineret doesn't deplete your immune system yeah right!! My left shoulder is killing me, does fibro do that. Anyways just wanted to update you. I always enjoy talking with you. Blessing on you.
    Cath
  2. dejovu

    dejovu New Member

    Caff, I am praying for an end to all this sickness. Some-thing is sure working on keeping you down.

    Are you on a drug named Arava. Reason I'm asking is for the last 3 or 4 yrs. I would get a cold that always ended in pneumosis.

    After see my GP enough times in one month ....(I told him I was going to have to add him to my Christmas card list Tee/Hee.) ....I think I scared the poor guy, he finally started to run more tests and research all the drugs I was on.

    I knew I had scared him, because he started calling himself,every morning and night. He went so far as to call my RA dr, anyways it turned out to be the Arava.

    I know we have very little immnune systems. ( i've taken keneret, embrel, remicade and thats just the biggies) They do really wipe it out. Then add the other drugs and we have nothing to fight with.

    I sure hope this new antibiotic kicks it for sure. Oh I just thought of one more thing. My Drs together decided that I should never just take the recommend time for the antibiotic but should take it one week longer than recommended.

    That was a huge help. I would just be starting to get better at the end of the prescription and it would start coming back the following week. So that extra week was my insurance.

    You might ask your DR about that, it can'y hurt to ask. Anyways this is getting long, thanks for the sage advice and I'll get that list from you when your feel'in a bit better. Take care, rest and know I'm praying for you. Blessings De
  3. caffey

    caffey New Member

    For your advice, concern and prayers. I was on Arava a couple of years ago for a few months and then had to come off it it sent my liver enzymes through the roof. I am surprised it is still on the market. There is a lot of controversy on it.
    I will work on a list in the next few days. Don't worry I love doing that stuff and it is like playing for me. It keeps me away from the pity party. Have yourself a great weekend. Try to see Joel Osteen on Sun. if you get a chance. He is really encouraging.
    Cath
  4. dejovu

    dejovu New Member

    I'm
    going to buy me a TV one of these days. For me it's books or computer.

    You get some rest and get better. Blessings De

    PS.....Are we definning (sp? dang fibro) pneumosis the same way...My Dr. says that pneumonia shows in an X-ray as a big white centrel spot or virus in your lungs, where as pneumosis looks like all the cells in ones lungs are in- cased in a white covering and not centralized, just completly spread thru the lungs.

    That was one of the ways they could tell it was drug enduced vs. a virus.

    Hope I'm not giving you more stress, just trying to understand. sweet dreams my sister. De
    [This Message was Edited on 10/20/2006]
  5. caffey

    caffey New Member

    Thinks it is a bug going around and because of the lack of immunity and being flared I am a sitting duck for anything going. My body s really tired from fighting and he is trying to keep me out of hospital. That is the last place I need to be. Any ways this too shall pass. Take care.
    Cath